RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 1(97), Pages 171–178 (Mi umn6577)  

Scientific notes and problems

On the asymptotic behavior of contour integrals

M. V. Fedoryuk


Full text: PDF file (622 kB)

Bibliographic databases:

Received: 14.03.1959

Citation: M. V. Fedoryuk, “On the asymptotic behavior of contour integrals”, Uspekhi Mat. Nauk, 16:1(97) (1961), 171–178

Citation in format AMSBIB
\Bibitem{Fed61}
\by M.~V.~Fedoryuk
\paper On the asymptotic behavior of contour integrals
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 1(97)
\pages 171--178
\mathnet{http://mi.mathnet.ru/umn6577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=130351}
\zmath{https://zbmath.org/?q=an:0101.05204}


Linking options:
  • http://mi.mathnet.ru/eng/umn6577
  • http://mi.mathnet.ru/eng/umn/v16/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:246
    Full text:144
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019